# SDR USAA2012061100028

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 39,032 hours, 14,049 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: BA24320A1
- Condition: Depleted
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV "A" FIRE BOTTLE INDICATOR SHOWED ZERO PRESSURE.  UPON REMOVAL VERIFIED BOTTLE WAS EMPTY BY WEIGHT.  REPLACED LAV "A" FIRE BOTTLE IAW AIRBUS MAINTENANCE MANUAL 26-25-41-401.
